# SDR DALA2021101306315

- Difficulty date: October 12, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 87,166 hours, 38,736 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 WORN ON L/E (BTW MFSTA 300 TO 309) AT RH WING OUTBRD MAIN FLAP. CORRECTIVE ACTION: SUMMARY OF NRC 00325 : L/E (BTW MFSTA 300 TO 309) AT RH WING OUTBRD MAIN FLAP. WAS REPAIRED PER ETI-57-21-504 REV. 5 AND ERA 594582-14 REV ORIG. SECTION I PERMANENT REPAIR. (1981253)
